U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

What should i do if i haven't felt any change after taking zoloft (sertraline) for almost 4 weeks?

1 doctor answer7 doctors weighed in
Dr. John Moranville
Psychiatry 36 years experience
See your doctor: Like all antidepressants, it may take 4-6 weeks to feel the full benefit, but you should see at least some benefit within a couple of weeks zoloft can be dosed up to 150 mg so if you are on a lower dose, the dose can be increased. If you are already on150 mg then it is time to consider another antidepressant or adding abilify, (aripiprazole) wellbutrin, or Remeron to supplement the effects of the zoloft.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 6, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.